Translator Disclaimer
2015 Fixed Point Approximation for Asymptotically Nonexpansive Type Mappings in Uniformly Convex Hyperbolic Spaces
Shin Min Kang, Samir Dashputre, Bhuwan Lal Malagar, Young Chel Kwun
J. Appl. Math. 2015(SI5): 1-7 (2015). DOI: 10.1155/2015/510798

Abstract

We use a modified S-iterative process to prove some strong and Δ -convergence results for asymptotically nonexpansive type mappings in uniformly convex hyperbolic spaces, which includes Banach spaces and CAT(0) spaces. Thus, our results can be viewed as extension and generalization of several known results in Banach spaces and CAT(0) spaces (see, e.g., Abbas et al. (2012), Abbas et al. (2013), Bruck et al. (1993), and Xin and Cui (2011)) and improve many results in the literature.

Citation

Download Citation

Shin Min Kang. Samir Dashputre. Bhuwan Lal Malagar. Young Chel Kwun. "Fixed Point Approximation for Asymptotically Nonexpansive Type Mappings in Uniformly Convex Hyperbolic Spaces." J. Appl. Math. 2015 (SI5) 1 - 7, 2015. https://doi.org/10.1155/2015/510798

Information

Published: 2015
First available in Project Euclid: 15 April 2015

zbMATH: 1351.47049
MathSciNet: MR3319186
Digital Object Identifier: 10.1155/2015/510798

Rights: Copyright © 2015 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2015 • No. SI5 • 2015
Back to Top